# SDR MWEA99648

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 9910078873
- Condition: Cracked
- Location: Bs 210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR CRACKED AT STATION 210 AT NUT PLATE.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER.
